| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the patient experienced dysphotopsia.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was dysphotopsia.